Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 11, Number 57
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Numerical integration constants
Herbert Fishman PDF
Math. Comp. 11 (1957), 1-9
Tables of the exponential integral $Ei(x)$
Frank E. Harris PDF
Math. Comp. 11 (1957), 9-16
On the computation of $\log \textbf {Z}$ and $\textrm {arc}\tan \textbf {Z}$
Yudell L. Luke PDF
Math. Comp. 11 (1957), 16-18
Note upon the numerical evaluation of limits of sequences
LL. G. Chambers PDF
Math. Comp. 11 (1957), 19-21
Factors of Fermat numbers
Raphael M. Robinson PDF
Math. Comp. 11 (1957), 21-22
Reviews and Descriptions of Tables and Books
Math. Comp. 11 (1957), 22-51
Math. Comp. 11 (1957), 51-52
Table Errata
Math. Comp. 11 (1957), 51
Sir Edmund Whittaker, 1873–1956
A. Erdélyi PDF
Math. Comp. 11 (1957), 53-54
Math. Comp. 11 (1957), 54